HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.10 (1997) >

Title :A note on iterations of mappings on an interval
Authors :Tamashiro, Tsuyoshi
Matsumoto, Shuichi
Authors alternative :松本, 修一
Issue Date :27-Dec-1997
Abstract :We consider iterations of functions on an interval and propose a conjecture. In conjunction with the conjecture, some properties of the Feigenbaum constants are discussed.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15168
Citation :Ryukyu mathematical journal Vol.10 p.89 -94
Appears in Collections:Vol.10 (1997)

Files in This Item:

File Description SizeFormat
Vol10p089.pdf1679KbAdobe PDFView/Open